Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

involuntary leg movement during LLESI?

edited 07/29/2015 - 10:48 PM in Spinal Injections
Hi. I had two Lower Lumbar Epidural Steroid Injections today. This makes about 6 I have had total. During the procedure my leg started to move and jerk uncontrollably. My Dr. kept yelling at me to stop moving my leg and I was telling him I had no control over it. He just said "don't do it again". He began the injection on the other side and the same thing happened. He kept asking me why I was moving my legs. It was as if this had never happened to him before. I hate having to get these injections but sometimes, if he does it right, it does help. Have any of you experienced uncontrollable muscle movement or any kind of involuntary movement during this procedure before?

Thanks,
Stephanie


Welcome to Spine-Health
Please click on link for helpful information!
advertisement
Sign In or Register to comment.